On Unfair Permutations
No Thumbnail Available
Date
2018
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
Elsevier Science Bv
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
In this paper we study the inverse of so-called unfair permutations. Our investigation begins with comparing this class of permutations with uniformly random permutations, and showing that they behave very much alike in case of locally dependent random variables. As an example of a globally dependent statistic we use the number of inversions, and show that this statistic satisfies a central limit theorem after proper centering and scaling. (C) 2018 Elsevier B.V. All rights reserved.
Description
Islak, Umit/0000-0003-4281-5171
ORCID
Keywords
Random permutations, Uniform permutations, Descents, Inversions, Stein's method, Size biased coupling
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q4
Scopus Q
Source
Volume
141
Issue
Start Page
31
End Page
40